# SDR IPXA2024091944456

- Difficulty date: September 11, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 35,532 hours, 23,469 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5225
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA 1195  BL0 FOUND CORROSION. INSTALLED SEAT TRACK AT STA 1195, BL0. IAW B757-200 SRM 51-40-02, MATERIAL USED P/N: BACB30NX8K6, BATCH: 0004304741, COLLAR P/N: BACC30MB, BATCH: 0004287028, AND SEALANT P/N: 04-001-0109, BATCH: 0004304384. REVIEWED
